A formula for densities of transition functions
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 92-100
@article{SPS_1988__22__92_0,
     author = {Yan, Jia-An},
     title = {A formula for densities of transition functions},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {92-100},
     zbl = {0662.60081},
     mrnumber = {960514},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1988__22__92_0}
}
Yan, Jia-An. A formula for densities of transition functions. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 92-100. http://www.numdam.org/item/SPS_1988__22__92_0/

[1]. Wittmann (R.). Natural densities of Markov transition probabilities. Prob. Th. Rel. Fields 73, 1986, p.1-10. | MR 849062 | Zbl 0581.60057

[2]. Dynkin (E.B.). Minimal excessive measures and functions. Trans. Amer. Math. Soc. 258, 1980, p. 217-244. | MR 554330 | Zbl 0422.60057

[3]. Ma (Zhi Ming). Feynman-Kac semigroups and Cauchy problems for evolution equations. PhD Thesis, 1984.